MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-020-11-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation a female patient had an initial left total knee arthroplasty on (b)(6) 2021 and then approximately 11 months later underwent a revision surgery for loosening.Revision operative report of(b)(6) 2022 for failed left total knee arthroplasty secondary to aseptic loosening of the femoral component and recalled polyethylene insert.The patient had progressive pain with activities and swelling, which continued to get worse.Radiographs showed a developing radiolucency under the femoral component.Negative for infection.1ml of inflammatory fluid drawn, there was no purulence or sign of infection.The patellar button was in good condition and well fixed, it was retained.The tibial insert was removed and did not show signs of delamination or wear.The femur disimpacted without difficulty.Sterile dressings were applied, the patient was awakened and transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.The implant was kept for chain of custody.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 5831787 02-022-35-3509 - truliant tib imp ps insert sz 3.5 9mm.6776151 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.6965372 200-07-32 - advanced patella 32mm 3 peg implant.
 
Additional Manufacturer Narrative
H10.Updated/additional information ¿ d5.G1.G2.G4.H6.The revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) loosening.A contributing factor may have been the patient related conditions detailed above.However, this cannot be confirmed as the devices were not returned for evaluation.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key16885794
Report Number1038671-2023-00923
Device Sequence Number6312249
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-020-11-0235
Device Catalogue Number02-020-11-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer02/23/2024
09/29/2026
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date05/01/2024
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale